Please note that conversion to PDF is currently not available. More details here

14th FIM4R Workshop

US/Central
Description

A meeting of the Federated Identity Management for Research (FIM4R) community. This FIM4R is co-hosted with Internet2's TechEx New Orleans on December 8th 2019.

This is a DRAFT agenda at this stage. The exact time slots and contents is subject to change.

 

Registration
Participants
    • 10:00 12:00
      Session 1: Updates and tracking recommendations
      • 10:00
        Welcome, Introductions, Agenda & Aims 15m
      • 10:15
        News and updates from related activities 45m
      • 11:00
        Tracking recommendations from FIM4R v2 paper 1h

        Part 1

    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 15:30
      Session 2: Tracking recommendations (cont'd) & plans for a report in June 2020
      • 13:30
        Surveys, interviews & analysis of status of recommendations 1h
      • 14:30
        Activities to produce report to be ready for TNC20 1h
    • 15:30 16:00
      Coffee 30m
    • 16:00 18:00
      Session 3: Community Updates & wrap-up
      • 16:00
        Community updates and news 1h 30m

        Call for participation - will invite communities to offer talks containing news, updates and issues

      • 17:30
        Conclusions, next steps and future meetings 30m